Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Viral hepatitis. Burning sensation after taking wysolone. Steroid side effect?

Hi doc,

I am 26 year old girl. I am suffering from viral hepatitis a and my bilirubin level is 17.88, rest all the Sgot sgpt enzymes hav come down to normal including the mild liver enlargement. My gastroentrologist decided to put me on wysolone 20 mg after brkfast and 10 mg after dinner. However, everything is normal my diet etc. i am facing a tingling burning feeling in my entire body? Is this the steroid side effect or something? Please advice
Asked On : Wed, 9 Oct 2013
Answers:  1 Views:  122
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Hi,
Thanks for using Healthcaremagic,
You are suffering from Viral Hepatitis,and if your treating doctor wants to give Steroids.
The diagnosis may be some other form of hepatitis most likely Autoimmune ?
This can be confirmed clinically and some auto antibodies in blood like ANA ( Anti nuclear antibody).

You have liver enlargement which is persisting suggest continuous inflammation in liver, in such cases these drug like corticosteroids and other immunosuppressive drugs are used.

Your symptoms may be due to side effects of steroid or even may be due to disease itself as Bilirubin level is still high.
The other differential would be vitamin deficiency ?
You can take a second opinion and hope respond to therapy.
Hope this helps
Take care
Good Luck.
Dr.Akhilesh Dubey M.D.

Answered: Wed, 9 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor